# SDR SWAA2022020365775

- Difficulty date: January 31, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 10,863 hours, 5,284 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DE-LAMINATION ON LEADING EDGE OF PANEL 192BL ; FOUND DE-LAMINATION TO BE OUT OF LIMITS PER SRM 53-40-70-1A-1SECTION OF THE DE-LAMINATION THROUGH THE SECOND PLY AND DE-LAMINATION GOES THROUGH THE FASTENERS ALONG LEADING EDGE OF PANEL / [01] C/W EA 22-153-00308 REF TTG8Q00AL6HS TLD PERM REPAIR WITHIN 5 FLT CYCS
